# SDR NWAA094035807

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 26,318 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERWING EXIT LEFT SIDE INSIDE INOPERATIVE.  FORWARD BOTTOM LIGHT PLATE INOPERATIVE AND BATTERY DRAINED.  MAINTENANCE REPLACED EMERGENCY BATTERY SUPPLY PACK.  OPS NORMAL.
